# SDR AALA202310179104

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 11,942 hours, 4,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT BREAK ASSEMBLY AT BS 537.45, RBL 20. REMOVED AND REPLACED FLOOR SUPPORT BREAK ASSEMBLY PER AARD 51-00-60.
